MAUDE Adverse Event Report: GYRUS ACMI, INC. G400 GENERATOR, GYRUS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

GYRUS ACMI, INC. G400 GENERATOR, GYRUS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 777000
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
The customer reported that an olympus g400 generator was not producing enough heat in the middle of a laparoscopic hysterectomy.According to the initial reporter, the device was not getting hot enough to cauterizing properly.Reportedly, the procedure was completed after a 3-5 minute delay by using another device.There was no report of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.The customer's allegation was not confirmed.The device evaluation found the output was too low.Based on the results of the investigation, it is likely that the following led to the malfunction: a faulty aux board.A definitive root cause cannot be identified.A device history review revealed no issues that could have caused or contributed to the reported issue.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
G400 GENERATOR, GYRUS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21421754
Report Number3011050570-2025-80003
Device Sequence Number12703712
Product Code GEI
UDI-Device Identifier00821925009004
UDI-Public00821925009004
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K050550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number777000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown